Seguir
Hal Schenck
Hal Schenck
Professor of Mathematics, Iowa State University
Nenhum e-mail foi confirmado - Página inicial
Título
Citado por
Citado por
Ano
Toric varieties
DA Cox, JB Little, HK Schenck
American Mathematical Society, 2011
19092011
Computational algebraic geometry
H Schenck
Cambridge University Press, 2003
1202003
Toric varieties. vol. 124
DA Cox, JB Little, HK Schenck
Graduate Studies in Mathematics, 2011
932011
Cayley–Bacharach and evaluation codes on complete intersections
L Gold, J Little, H Schenck
Journal of Pure and Applied Algebra 196 (1), 91-99, 2005
782005
Local cohomology of bivariate splines
H Schenck, M Stillman
Journal of Pure and Applied Algebra 117, 535-548, 1997
771997
Fat points, inverse systems, and piecewise polynomial functions
AV Geramita, HK Schenck
Journal of Algebra 204 (1), 116-128, 1998
631998
Toric surface codes and Minkowski sums
J Little, H Schenck
SIAM Journal on Discrete Mathematics 20 (4), 999-1014, 2006
622006
The Module of Logarithmic p-Forms of a Locally Free Arrangement
M Mustaţǎ, HK Schenck
Journal of Algebra 241 (2), 699-719, 2001
552001
A spectral sequence for splines
H Schenck
Advances in Applied Mathematics 19 (2), 183-199, 1997
541997
Syzygies, multigraded regularity and toric varieties
M Hering, H Schenck, GG Smith
Compositio Mathematica 142 (6), 1499-1506, 2006
52*2006
Elementary modifications and line configurations in P^ 2
HK Schenck
Commentarii Mathematici Helvetici 78 (3), 447-462, 2003
522003
A Family of Ideals of Minimal Regularity and the Hilbert Series of C^r(Δ)
H Schenck, M Stillman
Advances in Applied Mathematics 19 (2), 169-182, 1997
511997
Stratifying multiparameter persistent homology
HA Harrington, N Otter, H Schenck, U Tillmann
SIAM Journal on Applied Algebra and Geometry 3 (3), 439-471, 2019
502019
Lower central series and free resolutions of hyperplane arrangements
H Schenck, A Suciu
Transactions of the American Mathematical Society 354 (9), 3409-3433, 2002
502002
Inverse systems, Gelfand–Tsetlin patterns and the weak Lefschetz property
B Harbourne, H Schenck, A Seceleanu
Journal of the London Mathematical Society 84 (3), 712-730, 2011
412011
Freeness of Conic-Line Arrangements in ℙ^2
H Schenck, SO Tohaneanu
Commentarii Mathematici Helvetici 84, 235-258, 2009
412009
Recent developments and open problems in
T Bauer, C Bocci, S Cooper, S Di Rocco, M Dumnicki, B Harbourne, ...
Contributions to Algebraic Geometry: Impanga Lecture Notes 6, 93, 2012
352012
Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence
H Schenck, A Suciu
Transactions of the American Mathematical Society 358 (5), 2269-2289, 2006
352006
The Orlik-Terao algebra and 2-formality
H Schenck, S Tohaneanu
Mathematical Research Letters 16, 171-182, 2009
332009
Resonance Varieties Via Blowups of ℙ2 and Scrolls
H Schenck
International Mathematics Research Notices 2011 (20), 4756-4778, 2011
282011
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20